# SDR CALA2017010900055

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 57,175 hours, 23,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EMERG POWER SUPPLY FOUND INOP AT FWD LT CABIN. REPLACED BATTERY EMERG POWER SUPPLY LT FWD IAW AMM 33-51-38-000- 002A AND 33-51-38-400-002A, OPS CK GOOD.
